# SDR 2000UALA00308

- Difficulty date: June 6, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 30,380 hours, 17,550 cycles
- Engine: Ge CFM56*
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Out Of Rig
- Location: Aft Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON DEPARTURE FROM DEN, AFT SERVICE DOOR LIGHT ILLUMINATED.  *S/D*  DOOR SOFT LATCH - OUT OF RIG.  ADJUSTED DOOR STOPS PER MAINTENANCE MANUAL.  NO ADDITIONAL OCCURRENCES.
